# SDR AALA202402199638

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 19,609 hours, 7,720 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Stuck
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER OPENING THE COCKPIT DOOR INFLIGHT, THE BOTTOM LATCH IS STUCK IN THE CLOSED POSITION PREVENTING THE DOOR FROM OPENING. REMOVED AND REPLACED COCKPIT LATCH MECHANISM.
